MAUDE Adverse Event Report: ARTHREX, INC. CCU, ARTHREX SYNERGY ID; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

ARTHREX, INC. CCU, ARTHREX SYNERGY ID; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CCU, ARTHREX SYNERGY ID
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 10/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the device has no signal.No additional information regarding a specific failure mode was provided.The problem was noticed before the surgery.There was no harm for the patient, operator or third party reported.No further information received.Update above 08-nov-2021: it was reported that during a laparoscopy surgery the monitor 32hl710s-w (sn (b)(4)) went black for 10 minutes during the surgery and it did not find any signal, neither dp nor sdi.It was confirmed that after replacing the monitor afterwards the error persisted with the new monitor.After the console ar-3200-0025 (sn (b)(4)) was replaced the error did not occur again.According to this test the console was causing the error.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully, but the surgical technique had to be switched to an open surgery.It was not necessary to do a second surgery.
 
Additional Manufacturer Narrative
(misuse by user, moisture intrusion) it was confirmed that after replacing the monitor afterwards the error persisted with the new monitor" was confirmed.This evaluation determined that the reported event occurred due to moisture intrusion resulting from misuse.

Brand Name
CCU, ARTHREX SYNERGY ID
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key12895158
Report Number1220246-2021-04002
Device Sequence Number11634268
Product Code GCJ
UDI-Device Identifier00888867351189
UDI-Public00888867351189
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K202582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCCU, ARTHREX SYNERGY ID
Device Catalogue NumberAR-3200-0025
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2021
Supplement Date Received by Manufacturer11/08/2021
Initial Report FDA Received Date11/30/2021
Supplement Report FDA Received Date01/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown